# SDR CALA9900339

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1376-1443
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT HOLD THRESHOLD ATTACHMENT ANGLE CORRODED AT BS 1376.5 TO 1443.5.  THE ATTACHMENT ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 53-60-53.
